MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number AX-80071-DF120
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 07/27/2022, zyno medical received a complaint from a user facility representative.6 administration sets were reported to have filter tubing malfunction: "it starts leaking significantly from the filter portion." the reporter stated that this seems to happen when they need to pause the therapy that's running and then restart it.The therapy was a tpn containing lipids.Device operator was a cpht.Medication being infused was lipids.There was a patient involved.The patient was not harmed or injured.On 08/01/2022, the user facility representative contacted zyno medical and reported that "great news, this issue we were told about last week was a nursing error.My contact just emailed me that the nurse was not connecting everything right causing an error.".
 
Additional Manufacturer Narrative
Affected sets were discarded and not returned for investigations.The reporter confirmed that the event was caused by user error.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
MDR Report Key15182759
Report Number3006575795-2022-00023
Device Sequence Number6390363
Product Code FPA
UDI-Device Identifier00814371020464
UDI-Public00814371020464
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberAX-80071-DF120
Device Catalogue NumberAX-80071-DF-120
Device Lot Number20067265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown